# SDR LR7A05003

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 29,449 hours, 15,358 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Packing
- Part number: M832482910
- Condition: Cut
- Location: Regulator Valve
- Component: Regulator Valve, Eaton
- Component part number: 990039
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT CREW NOTED UTILITY HYDRAULIC SYSTEM DEPLETED AND COMPLIED WITH QRH PROCEDURES.  RETURNED TO KWRI AND LANDED WITHOUT INCIDENT.  FOUND LEAKAGE DUE CUT PACKING ON RT LANDING GEAR UP FLOW REGULATOR VALVE AT FS 505, RBL 62, WL 271.  REPLACED PACKING IAW MM SMP 581 32-31.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK IAW MM SMP 581 32-00 PP 204-214.  LP 20112, ITEM 1.
